# SDR SWAA011319

- Difficulty date: May 1, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 67,771 hours, 75,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND FUSELAGE SKIN CRACKED AT BS 745, ABOVE STR 16R. REPAIRED SKIN PER SRM.
